# SDR UHLA201509100696

- Difficulty date: September 10, 2015
- Submitted: September 14, 2015
- Operation: Air carrier
- Aircraft: N272SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145306
- Aircraft time: 34,590 hours, 29,740 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE EMERGENCY EXIT SIGNS OVER THE LT OVERWING EMERGENCY EXIT, FORWARD BULKHEAD, AND SERVICE DOOR WERE FOUND TO BE INOPERATIVE.  MAINTENANCE R & R THE NR 2, 3, AND 5 INVERTERS IAW AMM 33-50-11 AND ALL OPS CHECKS WERE GOOD; NO FURTHER DEFECTS HAVE BEEN NOTED.
